# SDR CNMA20090108

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1964, RBL 62 CORROSION ON FLOOR SUPPORT.  CORRODED FLOOR SUPPORT REMOVED NEW FABRICATED PN: OAI-53-0017 IAW SRM VOL.3 53-16-01 FIG 8 AND GMM 4.45 AND INSTALLED WITH FASTENERS IAW SRM VOL 2 51-31-01.
